Some common fixed point theorems for Gregus type mappings

Document Type : Research Paper


School of Mathematics, Thapar University, Patiala-147004, Punjab, India


In this paper, sufficient conditions for the existence of common fixed points for a compatible pair of self maps of Gregus
type in the framework of convex metric spaces have been obtained. Also, established the existence of common fixed points for a pair of compatible mappings of type (B) and consequently for compatible mappings of type (A). The proved results generalize and extend some of the well known results of the literature.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 217-228
  • Receive Date: 03 August 2014
  • Revise Date: 29 January 2016
  • Accept Date: 04 November 2016